MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the g7 thread could not be removed after cup insertion.The surgeon was able to remove the cup and inserter once on the table.Another g7 thread was used to complete the procedure.A ten (10) minute delay occurred.No known impact or consequence to the patient.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, h2, h3, h6 the following section was corrected: h4 visual examination of the returned product identified the device has damage consistent with the reported event.Indentation marks around the locking rails, top flat surface of the head, and around the o.D.Of the head causing the rails to be bent and material to impede the locking slot.The large internal hex shows heavy wear marks.There are nicks present on the small hex end.No other damage was noted during visual evaluation.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
G7 CURVED INSERTER THD SHAFT
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22951612
Report Number0001825034-2025-02770
Device Sequence Number21299187
Product Code PBI
UDI-Device Identifier00887868462528
UDI-Public(01)00887868462528(11)220429(10)080474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003454
Device Lot Number080474
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown